# SDR GTIA2023022737002

- Difficulty date: February 27, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N627NK
- Make and model: Airbus A320-232
- Aircraft serial: 6082
- Aircraft time: 30,726 hours, 13,986 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT ON ARRIVAL TO FLL ABOUT 4,000 MSL. PACK 1 COCKPIT AFFECTED.-R&R RECIRCULATION FILTER CARTRIDGE PER AMM 21-21-41. PERFORMED PACK DECONTAMINATION PER AMM 21-00-00. NO DEFECTS NOTED AT THIS TIME.
